Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Bessel distributions for quasi-split groups


Author: Ehud Moshe Baruch
Journal: Trans. Amer. Math. Soc. 353 (2001), 2601-2614
MSC (2000): Primary 22E50; Secondary 11F70
Published electronically: March 8, 2001
MathSciNet review: 1828462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We show that the Bessel distribution attached by Gelfand and Kazhdan and by Shalika to a generic representation of a quasi-split reductive group over a local field is given by a function when it is restricted to the open Bruhat cell. As in the case of the character distribution, this function is real analytic for archimedean fields and locally constant for non-archimidean fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E50, 11F70


Additional Information

Ehud Moshe Baruch
Affiliation: Theoretical Mathematics, Weizmann Institute of Science, Rehovot 76100, Israel
Address at time of publication: Department of Mathematics, University of California at Santa Cruz, Santa Cruz, California 95064
Email: baruch@math.ucsc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02778-7
PII: S 0002-9947(01)02778-7
Keywords: Bessel distributions, Bessel functions
Received by editor(s): November 14, 1998
Received by editor(s) in revised form: July 7, 1999
Published electronically: March 8, 2001
Article copyright: © Copyright 2001 American Mathematical Society